# SDR 2023FA0000296

- Difficulty date: April 28, 2023
- Submitted: June 2, 2023
- Operation: General aviation
- Aircraft: N3756W
- Make and model: Piper PA-32-260
- Aircraft serial: 32671
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 411810R
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE, CLOSE TO DESTINATION THE PILOT HAD A NEGATIVE RATE OF CHARGE AND WAS ON BATTERY POWER ALONE DUE TO ALTERNATOR FAILURE.
